# SDR SWAA2019090336551

- Difficulty date: August 27, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 27,460 hours, 16,751 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CREASE BEAM INNER CHORD ANGLE CRACKED AT VERTICAL FASTENER HOLE AT BS. 303, LBL 56.  REPAIRED CREASE BEAM INNER CHORD IAW SRM AND DWG.
